# SDR CALA2023050101312

- Difficulty date: May 1, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 125,209 hours, 19,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 99335030009
- Condition: Unknown
- Location: Seat 30d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BE PINNACLE TOURIST CLASS SEAT INSPECT {B767-25-3-0075} - IT WAS FOUND EMERGENCY ESCAPE PATH LIGHT SEAT 30D WITH LENS BROKEN REMOVED AND REPLACED EMERGENCY ESCAPE SEAT LIGHT ASSEMBLY # 30D REFER AMM 33-51-10/201. CHECKED OK GOOD FOR SERVICE.
